# SDR ASAA2023103045945

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 54,467 hours, 16,127 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT, LEFT SIDE L2 WINDOW. QRH WINDOW OVERHEAT CHECKLIST COMPLETED. WINDOW OVERHEAT, LEFT SIDE WINDOW (L2) ILLUMINATED AGAIN. GROUNDED - YES. INITAL EVAL, NO LT ON RECALL. L SIDE SW PLACED TO ON, STAYS IN ON, NO OVERHEAT. OPS CHECKS GOOD IAW AMM 30-41-21-760-801. L2 WINDOW STILL ON PRIMARY, NO A/C HISTORY. PERFORMED WHCU BITE IAW FIM 30-41-TASK 801. NO FAULTS. SHOWS "WINDOW SENSOR" AND "WINDOW POWER" IN FAULT HISTORY. BOTH SENSORS READ WITHIN LIMITS 290-310 OHMS IAW AMM 30-41-21-760-801. COIL CORD READS GOOD CONTINUITY ALL PINS, NO SHORTS NOTED. OVERHEAT TEST IAW AMM 30-41-11-710-801, CHECKS GOOD ALL 4.
